# SDR ARWA9608017

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INCH CRACK NR 3 LOWER CARGO DOOR TRACK AND .50 INCH CRACK IN FLANGE UPPER SECTION.  REMOVED AND REPLACED DOOR TRACK PER DC-8 SRM'S 51-1-20D, 51-3-0.
